# SDR USAASB02195

- Difficulty date: October 28, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHTS FROM SEAT ROWS 17 LEFT THROUGH 22 LEFT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND RELAMPED THE LIGHTS.  OPERATIONAL CHECK GOOD.  (M)
